Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can stress cause dry mouth and tingling on tip of tongue?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
Can stress cause dry mouth and tingling on tip of your tongue?
Posted Sun, 6 Oct 2013 in Anxiety and Stress
 
 
Answered by Dr. Guru 26 minutes later
Brief Answer:
It may

Detailed Answer:
Hi,

Thank you for consulting HealthcareMagic!

Stress has very non specific presentations and symptoms vary from individual to individual. Yes, in some cases it can cause dry mouth. But tingling is a common finding. Anyhow, other possible causes need to be ruled out.

Hope I have answered your query. If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Can stress cause dry mouth and tingling on tip of tongue? 5 minutes later
What would need to be ruled out ?
 
 
Answered by Dr. Guru 7 minutes later
Brief Answer:
Physical examination is needed

Detailed Answer:
Hi,

Thanks for the follow up!

Things like dehydration, generalized anxiety disorder need to be ruled out. However, a physical examination is mandatory to comment on this and can give few other possibilities.

Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Can stress cause dry mouth and tingling on tip of tongue? 51 minutes later
When i take advil pm it seem like everything is fine then when it wears off i start filling like i have dry mouth and have to drink water and when i eat i have to drink water . Is there anything else i can take for strees
 
 
Answered by Dr. Guru 10 hours later
Brief Answer:
Generalized anxiety disorder need to be ruled out

Detailed Answer:
Hi,

Thanks for the follow up.

Advil has not been reported to have any effects on stress or cause dry mouth when withdrawn. However, you need to mention this to your treating doctor as well. Moreover, as I mentioned previously dehydration, generalized anxiety disorder needs to be ruled out. Furthermore, it would be unethical and inappropriate to prescribe you scheduled drugs for stress without doing a proper examination.

Hope I have answered your query. Let me know if you have have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor